# SDR SWAA2023020785201

- Difficulty date: December 24, 2022
- Submitted: February 7, 2023
- Operation: Air carrier
- Aircraft: N7855A
- Make and model: Boeing 737-79P
- Aircraft serial: 29357
- Aircraft time: 53,057 hours, 34,450 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED BS867; LBL10 AT LEVEL FLOOR STRUCTURE AFT CARGO COMPARTMENT 2022-707319<[01] REPLACED ANGLE LOC. BS867; LBL10 AT LEVEL FLOOR STRUCTURE AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; SRM 51-10-02 PARAGRAPH 9 AND DWG 149A8102 REV: ?. SEE INDIVIDUAL SIGNOFFS BELLOW.;[02] REPLACED ANGLE LOC. BS867; LBL10 AT LEVEL FLOOR STRUCTURE AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; SRM 51-10-02 PARAGRAPH 9 AND DWG 149A8102 REV: ?.  SEE INDIVIDUAL SIGNOFFS BELOW. COMPLETED RII
